Results 1 to 17 of 17
Like Tree1Likes
  • 1 Post By bigdil511

Thread: Tren/Winstrol Anxiety

  1. #1
    Kanger is offline New Member
    Join Date
    Sep 2013
    Posts
    11

    Tren/Winstrol Anxiety

    Three weeks ago I completed a 10 week cycle of Andromix 2cc EOD and Winstrol 50 mg ed. also took arimidex .5mg ed and caber .5mg every 3-4 days. After cycle completion I resumed hrt of test C 100 mg per week. One week after the cycle ended I had an anxiety attack with no previous history of anxiety issues. 2 weeks have gone by and I am still having strong anxiety all day long. Just wanted to get thoughts on wether my body needs more time and the symptoms will go away when my body levels stabilize

  2. #2
    numbere is offline RETIRED- Knowledgeable member
    Join Date
    May 2014
    Posts
    4,111
    Do you know what's causing your anxiety?

  3. #3
    musclestack is offline Productive Member
    Join Date
    Mar 2005
    Posts
    2,093
    Did you get blood work done?

    Describe your anxiety. During the last 2 weeks of my last cycle, I got very irritable/anxious. I could think of something that happened 10 years ago, and it would piss me off/make me worried. It got a lot better after PCT though.

  4. #4
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,935
    Quote Originally Posted by numbere View Post
    Do you know what's causing your anxiety?
    It doesn't make much sense that it happened AFTER the cycle,,,especially since your still using your TRT.
    Sometimes people wont follow a proper PCT and crash afterwards but since your doing TRT a PCT is not needed.
    Any issues at home,,,work,,,money,,other stressful life issues that could be a factor???

  5. #5
    tectime's Avatar
    tectime is offline Member
    Join Date
    May 2013
    Location
    USA
    Posts
    965
    Pull some bloods and check your estrogen levels. When mine get even a little elevated I tend to notice anxiety level is also heightened.

  6. #6
    Kanger is offline New Member
    Join Date
    Sep 2013
    Posts
    11
    Have blood work in the mix. Haven't seen results yet.

  7. #7
    Kanger is offline New Member
    Join Date
    Sep 2013
    Posts
    11
    I didnt take my first Test C shot until 1 week after. Maybe the lag between cycle and the long ester didn't get it into my system in time?

  8. #8
    Kanger is offline New Member
    Join Date
    Sep 2013
    Posts
    11
    Do you think I should add in an anti estrogen for a few weeks?

  9. #9
    Kanger is offline New Member
    Join Date
    Sep 2013
    Posts
    11
    Ended up in the er with anxiety attack. anxiety is fears and negative thoughts pouring through my head, sweating, palpitations, Blood pressure shot to 189-116. claustrophobic, sensitive, fear of now having anxiety and not knowing if it will evr go away, etc.

  10. #10
    Back In Black's Avatar
    Back In Black is offline Beach Bodybuilder ~Elite-Hall of Fame~
    Join Date
    Mar 2006
    Location
    Blighty
    Posts
    17,186
    Your test levels probably crashed. You stopped injecting prop then started cyp 1 week after.

    Should have ran your TRT cyp all the way through. Once your levels get back up you should be ok.
    NO SOURCES GIVEN

  11. #11
    Kanger is offline New Member
    Join Date
    Sep 2013
    Posts
    11
    Sounds good. I'll do twice a week injections to stabilize my T. Thanks,

  12. #12
    InternalFire is offline Anabolic Member
    Join Date
    Mar 2015
    Posts
    2,259
    Im no expert but the jump off may have been too sudden? I could imagine be better of tappering down to HRT normal dose at first starting little higher and then even it out to what you used to weekly etc 100mg Test-C... does it sound correct?

    by the way, do you use any stims like coffee, preworkouts or any other energy drinks?

  13. #13
    SEOINAGE's Avatar
    SEOINAGE is offline Anabolic Member
    Join Date
    Nov 2011
    Posts
    2,863
    Quote Originally Posted by InsaneMuscle
    Im no expert but the jump off may have been too sudden? I could imagine be better of tappering down to HRT normal dose at first starting little higher and then even it out to what you used to weekly etc 100mg Test-C... does it sound correct? by the way, do you use any stims like coffee, preworkouts or any other energy drinks?
    Shouldn't be needed, but going from prop to cyp was probably a contributor. Takes time for cyp to build up. I've skipped injections coming off cycle in order to stabilizer at a lower level more quickly, but was using cyp for both.

  14. #14
    SEOINAGE's Avatar
    SEOINAGE is offline Anabolic Member
    Join Date
    Nov 2011
    Posts
    2,863
    I might add tren and t3 can give me anxiety. This week it's constant all day, I dunno how I handle it and function. But I constantly have these feelings and every couple seconds I think something and then my heart gets going and it intensifies. And every little thing I think about it causing it.

  15. #15
    Kanger is offline New Member
    Join Date
    Sep 2013
    Posts
    11
    thats the same as what I am experiencing. Brutal

  16. #16
    InternalFire is offline Anabolic Member
    Join Date
    Mar 2015
    Posts
    2,259
    Dunno if its appropriate to advice on such thing but its something I found very useful, you may wanna try some nicotine gum, get the 2mg pieces or lesser dose, or you can split these pieces in half, if you're non-smoker already of course, it does wonders for anxiety and depression calming, calms the head pretty well and I'm taking 2mg gum every 3-4 hours and works real well when needed, balances out the head and mind and stupid stuff that would drive me nuts just looks like something I'd have nothing to do with and I can just look at it like from the side with no feelings toward it or with very little emotion to it.

    Nicotine alone in these chewing gums does some real wonders for messed up head. However, would suggest never take more than 2mg every 2-3h unless you're good with it, have no sides and so on and never take in the morning until you had your meal about 30-60minutes after the meal, having it too soon may upset stomach, and further more it may not be best idea taking bigger doses right before bed, it raises blood pressure somewhat little bit...
    At first I tried splitting 2mg piece in quarters and I didnt feel anything untill whole 2mg piece went trough my teeth, 1mg is equal 1 full cigarette, so its like having 2mg=2cigarettes worth of nicotine, but mind that you dont chew trough it straight away, you chew for a bit then place it behind the teeth between your cheek etc and chew every 20-30 mins for some seconds and hold it there again


    you may wanna read on some info on nicotine, I was surprised of the benefits, all links here, have a read:

    Smoking and hormones in health and endocrine disorders
    Warning: nicotine seriously improves health | UK News | The Observer
    How can nicotine be good for me? - HowStuffWorks

    Beware - it should be very addictive of something like 95% addiction ratio, so you may get on it and may "not want to come off", and I did consider the addiction thing, and thought if it helps why do I care if I get addicted to it, as long as it works and its negative sides are so minute I couldn't not to try risking the addiction. However, I have had no tolerance to it, been on it for some months and I could have some high dose on bad days like 8-10mg a day total and then following 3-5 days be perfectly without it, it just doesnt happen that I start to crave it, I just notice myself being out of hands/out of control and I just know what I gotta do and it helps me like magic

    Of course, I'd strongly advice read the safety papers included in the pack you buy if you decide to try, there's tons "do's" and "not to do" things...

    Thought I will share, and maybe it helps at least to some extent

  17. #17
    bigdil511 is offline Associate Member
    Join Date
    May 2015
    Posts
    399
    Quote Originally Posted by Back In Black
    Your test levels probably crashed. You stopped injecting prop then started cyp 1 week after. Should have ran your TRT cyp all the way through. Once your levels get back up you should be ok.
    This ^^, always keep trt dose if you are running prop, it completely dissipated and you had 0 test and freaked out.
    Kanger likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •